A study on Hilbert's integral inequality and its applications

W. T. Sulaiman

Abstract


The main result of this paper is presented as follows...

Some other special cases are also deduced.


Full Text: PDF

How to Cite this Article:

W. T. Sulaiman, A study on Hilbert's integral inequality and its applications, Journal of Mathematical and Computational Science, Vol 2, No 3 (2012), 725-733

Copyright © 2012 W. T. Sulaiman. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

J. Math. Comput. Sci.

ISSN: 1927-5307

Editorial Office: jmcs@scik.org

 

Copyright ©2019 JMCS